# SDR UIEA200800066

- Difficulty date: February 29, 2008
- Submitted: March 4, 2008
- Operation: Air carrier
- Aircraft: N522MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21783
- Aircraft time: 99,574 hours, 19,968 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler Panel
- Condition: Delaminated
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 2 SPOILER UPPER SURFACE HAS A PREVIOUS REPAIR DISBONDING AT I/B FWD END OF SPOILER.  PERMANENT REPAIR ACCOMPLISHED AS PER B747-200 SRM 51-40-06, FIG 1, SHEET 2, FIG 4 SHEET 1, ALUMINUM HONEYCOMB REPAIRS, 250 DEGREES F CURE PER SRM 51-40-20.  REFERENCE ATLAS AIR EO NR 4757A419.
